# SDR UPS202792

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER SPLICES FWD SIDE STA 950, STRINGERS 2, 4, 6, 7, 8, 9 L.  REPLACED STRINGERS SPLICES 2L AND 7L, BLENDED REMAINING STRINGER SPLICES.  ALL WORK ACCOMPLISHED PER SRM 51-10-6, 51-30-2, 51-20-4, MM 51-20-151.
